# SDR SWAA2019042331975

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 39,109 hours, 22,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER ON THE OVERWING EXIT SIGN FO SIDE. FELL OFF AND WILL NOT RE-ATTACH.         REMOVED AND REPLACED RIGHT OVERWING EXIT SIGN COVER PER AMM 33-51-01
